# SDR GCXA20250106015

- Difficulty date: December 6, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N289GX
- Make and model: Airbus A320-214
- Aircraft serial: 3016
- Aircraft time: 48,212 hours, 19,071 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: EVT3454HC
- Part serial: 164901596
- Condition: Vibration
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTENT VIBRATION AND NOISE FWD AIRCRAFT WITH BLOWER EXTRACT OVER RIDE AND BURN SMELL.
